Acute hemolysis after high-dose intravenous immunoglobulin therapy in highly HLA sensitized patients.

@article{Kahwaji2009AcuteHA,
  title={Acute hemolysis after high-dose intravenous immunoglobulin therapy in highly HLA sensitized patients.},
  author={Joseph M Kahwaji and Eva Barker and Sam Pepkowitz and Ellen B Klapper and Rafael Villicana and Alice Yen-Chi Peng and R. P. H. Chang and Stanley C. Jordan and Ashley A. Vo},
  journal={Clinical journal of the American Society of Nephrology : CJASN},
  year={2009},
  volume={4 12},
  pages={
          1993-7
        }
}
BACKGROUND AND OBJECTIVES Intravenous Ig (IVIG) is used in renal transplantation for desensitization and treatment of antibody-mediated rejection (AMR). The infusion of high-dose IVIG is generally well tolerated, but there are reports of hemolytic anemia induced by anti-blood group antibodies present in IVIG. Here, we report our experience with IVIG-induced hemolytic anemia (IH) in ESRD patients receiving IVIG for desensitization or treatment of AMR. DESIGN, SETTING, PARTICIPANTS… CONTINUE READING

Citations

Publications citing this paper.
SHOWING 1-10 OF 43 CITATIONS

References

Publications referenced by this paper.
SHOWING 1-10 OF 25 REFERENCES

Similar Papers

Loading similar papers…